# SDR TWAA9809207

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 165-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND FLOOR SUPPORT BEAM CORRODED AT RBL 7.5, FS 165 TO FS 200.  REPLACED FLOOR SUPPORT PER SRM 51-01, PAGE 1 AND SRM 53-14-1 FIG 11.  (M)
